Restriction theorems for principal bundles

Biswas, Indranil ; Gomez, Tomas L. (2003) Restriction theorems for principal bundles Mathematische Annalen, 327 (4). pp. 773-792. ISSN 0025-5831

Full text not available from this repository.

Official URL:

Related URL:


Let E be a semistable (or stable) principal bundle over a smooth complex projective variety X, and let D⊂X be a complete intersection. We study the (semi)stability of the restriction E| D . Some of the results known for vector bundles, such as Grauert-Mulich, Flenner and Mehta-Ramanathan theorems, are generalized to principal bundles.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:3427
Deposited On:11 Oct 2010 09:47
Last Modified:11 Oct 2010 09:47

Repository Staff Only: item control page